# SDR COEA2011031801756

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N756FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0251
- Aircraft time: 5,716 hours, 8,136 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLIGHT 8676 FORM ANC TO HOM:  DURING THE TAKEOFF ROLL, PILOT OBSERVED SMOKE OR STEAM IN THE COCKPIT, ALONG WITH A HOT SMELL.  PILOT ABORTED THE TAKEOFF, CLEARED THE RUNWAY AND DECLARED AN EMERGENCY.  UPON INITIAL INSPECTION IT WAS DETERMINED THE ENGINE WAS SOAKED WITH GLYCOL AND NO FIRE OR DAMAGE HAD TAKEN PLACE.  PERFORMED ENGINE RUN.  ALL OPS CHECKS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE.
